# SDR UALA2010120704478

- Difficulty date: December 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 80,538 hours, 9,150 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 850
- Condition: Failed
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY TEST FAILED.  MAIN BATTERY CHARGER DOES NOT CHARGE BATTERY.  CHARGER & BATTERY FOUND FAULTY.  REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER. OPS ARE NORMAL.
